Arkansas, 2007Flood in Arkansas, February 13, 2007
February 13, 2007 · NWS LZK · 1 event in 1 county or zone
Heavy rainfall over portions of Northern Arkansas produced localized flooding in some areas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall over portions of Northern Arkansas produced localized flooding in some areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Feb 13, 5:30 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Feb 13, 5:30 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 AM CST TUE FEB 13 2007
.AVIATION...
MAINLY MVFR THIS MORNING...BUT AREAS OF IFR & LOWER WILL BE
POSSIBLE. MUCH OF THE RAIN WILL PUSH NE OUT OF ARKANSAS THIS
MORNING. AN AREA OF SHOWERS & ISOLATED THUNDERSTORMS WILL DRIFT
ACROSS NORTHERN AR...BUT SOUTH OF KHRO & KBPK. THIS AREA WILL
GRADUALLY WEAKEN THROUGH THE MORNING. THE SURFACE LOW WILL ALSO MOVE
ACROSS THE STATE THROUGH THE DAY...TAKING SOUTH WINDS & SHIFTING
THEM TO THE NW-N & INCREASING TO 10-20 MPH WITH GUSTS TO 25. A BIT
STRONGER WINDS WILL BE POSSIBLE OVER SW MO TO N AR. CEILINGS WILL
GRADUALLY COME UP TO MVFR TO VFR LATE DAY TO THE EVENING.
TONIGHT...MAINLY VFR CONDITIONS...WITH ISOLATED MVFR. SNOW FLURRIES
WILL BE POSSIBLE...MAINLY N AR TO S MO. 59
.PREV DISCUSSION.../ISSUED 336 AM CST TUE FEB 13 2007/
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
A WET WEATHER PATTERN IS COMING TO AN END FOR NOW BUT A SECOND WAVE
IS APPROACHING FROM THE WEST EARLY THIS TUESDAY MORNING. A COLD FRONT
WILL MOVE ACROSS MY AREA TODAY WITH A SIGNIFICANT COOL DOWN. MOS GFS
GUIDANCE TEMPERATURES AND POPS APPEAR REASONABLE SO WILL ACCEPT WITH
ONLY MINOR ADJUSTMENTS.(38)
&&
.LONG TERM...SATURDAY THROUGH MONDAY
A STRONG UPPER NW FLOW OVER THE CENTRAL STATES...WITH AN UPPER RIDGE
OVER THE WEST...WHILE A TROUGH OVER THE EAST. A CLIPPER SYSTEM IS
PROGGED TO MOVE ACROSS THE GREAT LAKES...WITH A TRAILING COLD FRONT
TO PUSH ACROSS AR ON SATURDAY. A SLIGHT CHANCE OF PRECIP IS
EXPECTED. THEN THE SURFACE RIDGE BUILDS IN OVER THE AREA INTO EARLY
NEXT WEEK...AS TEMPS MODIFY WITH THE STRONG UPPER TROUGH MOVING
TO THE EAST COAST...& SOME UPPER RIDGING TO THE CENTRAL PLAINS.
RETURN FLOW INTO AR LATE MONDAY TO TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 50 22 31 14 / 50 10 10 10
CAMDEN AR 58 29 42 25 / 30 10 10 10
HARRISON AR 43 18 27 10 / 40 10 10 10
HOT SPRINGS AR 57 27 38 22 / 40 10 10 10
LITTLE ROCK AR 56 27 38 22 / 40 10 10 10
MONTICELLO AR 57 29 41 25 / 40 10 10 10
MOUNT IDA AR 58 27 37 18 / 30 10 10 10
MOUNTAIN HOME AR 43 20 27 10 / 50 10 10 10
NEWPORT AR 53 23 33 15 / 60 10 10 10
PINE BLUFF AR 56 28 39 24 / 40 10 10 10
RUSSELLVILLE AR 55 24 33 15 / 40 10 10 10
SEARCY AR 54 25 35 16 / 50 10 10 10
STUTTGART AR 55 27 38 22 / 50 10 10 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...38 / LONG TERM...59
Hazardous weather outlook, Feb 13, 4:48 AM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
448 AM CST TUE FEB 13 2007
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
448 AM CST TUE FEB 13 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
A STORM SYSTEM WILL MOVE ACROSS ARKANSAS TODAY...WITH SOME LIGHT
TO MODERATE RAIN...AS WELL AS AN ISOLATED THUNDERSTORM EXPECTED.
THE CHANCE OF RAIN WILL MAINLY BE THIS MORNING...WITH A LOWER
CHANCE OR SLIGHT CHANCE THIS AFTERNOON. IN FAR NORTHERN AREAS OF
THE STATE...THE RAIN MAY MIX WITH SNOW...OR BECOME LIGHT SNOW
LATER TODAY AND THIS EVENING. NO ACCUMULATIONS ARE EXPECTED.
WINDS WILL ALSO INCREASE TODAY AS THE LOW PRESSURE MOVES
NORTHEAST. A NORTH WIND OF 10 TO 20 MPH IS EXPECTED...WITH
OCCASIONAL GUSTS TO 25 MPH. SOME SNOW FLURRIES MAY ALSO BE
POSSIBLE OVER FAR NORTHERN PARTS OF ARKANSAS OVERNIGHT. MUCH
COLDER TEMPERATURES WILL AGAIN RETURN TO THE STATE OVERNIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL
SWEEP ACROSS ARKANSAS WEDNESDAY TO THURSDAY...KEEPING TEMPERATURES
COLD...AND A SLIGHT CHANCE OF FLURRIES ACROSS THE NORTHERN PART OF
ARKANSAS...WHILE LIGHT RAIN OVER SOUTHERN AREAS. THEN ANOTHER COLD
FRONT WILL DRIFT ACROSS THE STATE ON SATURDAY...BRINGING AGAIN
COLDER TEMPERATURES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
59
In the hours before
Special weather statement, Feb 13, 4:04 AM CST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
404 AM CST TUE FEB 13 2007
ARZ030-037-131105-
LOGAN-SCOTT-
404 AM CST TUE FEB 13 2007
...SIGNIFICANT WEATHER ALERT FOR LOGAN AND SCOTT COUNTIES UNTIL 500
AM CST...
AT 359 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS NEAR HARTFORD...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH...AND SMALL HAIL ARE POSSIBLE WITH THE
STORMS.
AREAS THAT WILL BE AFFECTED INCLUDE MORGAN SPRINGS...WALKER
MOUNTAIN...LITTLE PINES RECREATION AREA...PLEASANT HILL...
BOOTHE...WALDRON MUNICIPAL AIRPORT...WALDRON LAKE...
WALDRON...BARBER...PLEASANT VALLEY...WHITE OAK MOUNTAIN...GOLDEN
CITY...BOONEVILLE MUNICIPAL AIRPORT...PARIS...PARIS RESERVOIR...
CHISMVILLE...DRIGGS AND CALICO MOUNTAIN.
BOOTHE...BOY SCOUTS LAKE...CAROLAN...EAST POTEAU MOUNTAIN...ECHO...
ELM PARK...EVENING SHADE...GOLDEN CITY...GRAYSON AND HON
59
Flood, Fulton
- When
- February 13, 8:00 AM CST
- Where
- Fulton County, Mammoth Spg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.480, -91.480
Heavy rainfall produced minor flooding on some secondary roads. Several culverts were also washed out.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Louisiana, February 13, 20071 death · 34 injured · $5.0 million · EF2 · 4 events
- Blizzard and Winter Storm in Indiana, February 13 to 14, 20072 deaths · 1 injured · 24 events
- Tornadoes and Flash Flood in Louisiana, February 13, 20073 injured · $1.8 million · EF2 · 13 events
- Ice Storm in Ohio, February 13, 20071 death · 1 injured · 9 events
- Winter Storm in Pennsylvania, February 13 to 15, 20071 death · 10 events
- Winter Storm and Winter Weather in Michigan, February 13 to 14, 20071 death · 10 events
- Winter Storm and Winter Weather in Delaware, February 13 to 14, 20071 death · 4 events
- Winter Storm in Ohio, February 13 to 14, 2007$3.0 million · 29 events
- Tornadoes and Hail in Mississippi, February 13, 2007$465,000 · EF1 · 26 events
- Tornadoes and Flash Flooding in Alabama, February 13, 2007$207,000 · EF1 · 40 events
- Damaging Winds in Georgia, February 13, 2007$491,000 · 60 kt wind · 12 events
- Heavy Snow in New York, February 13 to 14, 2007$330,000 · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16992.